nausea for 2 month

Stomach, intestinal and colon diseases

Moderators: Radiodiagnosis Team, Primary Care Team, Cardiology Team

Forum rules
YOUR POST WILL REQUIRE APPROVAL - READ: Doctors Lounge Forum Rules and Regulations
• Use a precise title for your question otherwise it will NOT be approved.
• Do not post the same question more than once & maintain related posts in original thread.
• Do not use your real name or identifiable information - You can't edit/delete your post.
tenshiblue
Guest
Posts: 3
Joined: Sat Aug 13, 2005 8:09 am
Location: united states

nausea for 2 month

Postby tenshiblue » Tue May 15, 2007 2:14 pm

I've been having intermittent nausea for about 2 month now and it's just driving me crazy.

At the very beginning, my nausea would only come in the morning. Now my nausea is getting more frequent. It happens almost everytime I eat something. Even drinking water will trigger me to become nausea. I haven't had any loss of appetitie, and I haven't vomitted at all. I'm just so sick and tired of being nauseous all the time.

Age: 25
Sex: Female
Diagnoses: none
Surgeries: none
Current Meds: Prilosec 20mg BID, Imitrex PRN

My pregnancy test result came back as negative. I've been seeing a physician concerning my problem. They all seem to have different opinions. One doctor thinks that this is the result of my stomach inflammation from my past history of Nsaid use. Another doctor said that obviously my prilosec is no longer working. I don't just know what to believe anymore. Any help is greatly appreciated.

User avatar
Marceline F, RN
Nurse
Posts: 229
Joined: Wed Feb 28, 2007 1:54 am

Postby Marceline F, RN » Wed Jun 27, 2007 4:44 am

Dear Tenshiblue,
I notice you are taking Imitrex PRN. You did not mention whether you are still having migraine attacks. Migraines have been known to trigger bouts of nausea. Even severe stress headaches can trigger bouts of nausea. It may be of value to see if you are having concurrent headaches/migraines when your nausea hits. You may also wish to see whether certain food groups tend to trigger nausea. It is also true that medications can cease effectiveness, and cause a need to change medications. If you had been on NSAIDS for a long time, you could have caused some gastritis, and this too, combined with GERD, can also be expressed by the body as pain or nausea. Ask your primary doctor, or your gastroenterologist to consider switching your medication, and/or work you up for GERD (GastroEsophageal Reflux Disease).
Wishing you the best of health!

Marceline


Return to “Gastroenterology Topics”



Who is online

Users browsing this forum: No registered users and 2 guests

advertisement.gif (61x7 -- 0 bytes)
 
 



We subscribe to the HONcode principles of the HON Foundation. Click to verify.
We subscribe to the HONcode principles. Verify here

Privacy Statement | Terms & Conditions | Editorial Board | About us
Copyright © 2001-2016 Doctors Lounge. All rights reserved.